Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Dryness do to antibiotics.... adult content

I have overall dryness and swelling a little in a private area. No discharge probably because I keep using a washcloth to wipe the area after restroom use. I am being super clean about it though.
But I have been drinking plenty of water like two 16 oz. bottles a day.
What can I use besides monistat, because I don't think it's a yeast infection?
I know I should ask my doctor but I am on medicaid and I don't think they can see me this soon.

Answer Question
 
Anonymous

Asked by Anonymous at 2:03 PM on Dec. 16, 2010 in Health

Answers (3)
  • They do make suppositories that you insert that will help. It very well may be a yeast infection since antiboitics will kill off all the good bacteria in your vagina.
    Look for a probiotic called PB8. It won't hurt you if you don't have a yeast infection and it will make any symptoms go away along with get rid of the infection.
    Jademom07

    Answer by Jademom07 at 8:26 PM on Dec. 16, 2010

  • Vagisil Silk
    sstepph

    Answer by sstepph at 8:49 AM on Dec. 17, 2010

  • Can you go to a walk in clinic or something?
    KTMOM

    Answer by KTMOM at 6:11 PM on Dec. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Bad pain in vaginal area